# SDR SIMA200203201

- Difficulty date: January 31, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17904
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSP - FLT 3298 - EMERGENCY LIGHTS INOPERATIVE.  RAI EMERGENCY POWER SUPPLY AT ROW 10BC IAW SAAB 340B AMM 33-50-10.  PERFORMED OPERATIONAL CHECK IAW SAAB 340B MM 33-50-00.  OPS CHECK GOOD.  (M)
